# SDR ASAA0955091

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 6,265 hours, 1,829 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON ILLUMINATED ON OVERHEAD FAULT CODE 243 050 00.  VERIFIED ELEC LIGHT ON.  PERFORMED FIM 24 31 TASK 801.  FAULT STAT INV INOP DISPLAYED PERFORMED FIM 24 34 000 810 801 FAULT RESET.  NO HISTORY NOTED.
